# SDR RRXA991020

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 7.50 - 32.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, CENTER FUSELAGE, L/E SKIN, LEFT WING L/E UPPER SURFACE UNDER SCREW HEADS FROM XFS 7.50 TO XFS 32.5.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW FAA APPROVED TENNESSEE TECH DER ENGINEERING SKETCH NR EO 99-004 AND DC8 SRM 51-1-20.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
